# SDR TWAA0001803

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 76.55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE TOP NOSE SKIN WAS CRACKED AT RIVET RT STA 76.550, RBL 18.  REMOVED DAMAGED AREA PER DOUGLAS DRAWING SRO 9530239.  INSTALLED REPAIR PER SRO 9530239.
